# SDR AALA202011069010

- Difficulty date: November 4, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 76,561 hours, 9,809 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Inoperative
- Location: L3 Door Lock
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DOOR 3L FLIGHT LOCK STATUS MESSAGE.  REPLACED CLOSED AND LATCHED PROXIMITY SENSOR.  OPERATIONS CHECK GOOD.
